Stability of axisymmetric core–annular flow in the presence of an insoluble surfactant

Blyth, M.G., Luo, H and Pozrikidis, C. (2006) Stability of axisymmetric core–annular flow in the presence of an insoluble surfactant. Journal of Fluid Mechanics, 548 (1). pp. 207-235. ISSN 0022-1120

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 25 Jul 2018 06:04
URI: https://ueaeprints.uea.ac.uk/id/eprint/19810
DOI: 10.1017/S0022112005007627

Actions (login required)

View Item